# SDR DALA2023020600910

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, CORROSION FLOOR BEAM -Y765 BTW FR 66 AND FR 68 AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765 BTW FR 66 AND FR 68 AFT GALLEY AREA AND FASTENERS AS PER A319 SRM 51-42-11 AND DWG D53472000 RELEASEDATE 06/JAN/23. LP 2615885
